# SDR SWAA2022022514515

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 43,938 hours, 25,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR INLET AFT MODULATION PANEL HAS TORN SEAL AND CRACKED SEAL RETAINER. / R&R'D SEAL AND RETAINER PER SRM 51-40-02
